# SDR 2005UALA00474

- Difficulty date: May 23, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part serial: 60461101
- Condition: Damaged
- Location: Evac Slide
- Component: Evac Slide, Aircruisers, D31516113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ASPIRATOR CRUSHED, FLAPS STUCK AND HOLE IN ASPIRATOR.  THE PROBABLE CAUSE OF ASPIRATOR DAMAGE IS INCORRECT PREVIOUS PACKING OF THE SLIDE ASSEMBLY THAT RESULTED IN THE ASPIRATOR DEFORMATION.  THE SHOP REPORT THAT THE SLIDE WOULD NOT HAVE DEPLOYED IS UNFOUNDED.  THE ASPIRATOR MIGHT STILL FUNCTION WITH LESS EFFICIENCY THAN THE DESIGN IF THERE WAS A DEPLOYMENT BUT THAT WOULD MEAN LONGER TIME FOR THE SLIDE TO INFLATE.  THE ASPIRATOR WAS REPLACED WITH A SERVICEABLE ONE.
